A three-variable identity involving cubes of fibonacci numbers

UTSePress Research/Manakin Repository

Search UTSePress Research

Advanced Search


My Account

Show simple item record

dc.contributor.author Melham, Ray en_US
dc.date.accessioned 2009-12-21T03:50:48Z
dc.date.available 2009-12-21T03:50:48Z
dc.date.issued 2003 en_US
dc.identifier 2003000284 en_US
dc.identifier.citation Melham Ray 2003, 'A three-variable identity involving cubes of fibonacci numbers', Fibonacci Assoc, vol. 41, no. 3, pp. 220-223. en_US
dc.identifier.issn 0015-0517 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/5656
dc.publisher Fibonacci Assoc en_US
dc.relation.isbasedon http://www.fq.math.ca/Scanned/41-3/melham.pdf en_US
dc.title A three-variable identity involving cubes of fibonacci numbers en_US
dc.parent Fibonacci Quarterly en_US
dc.journal.volume 41 en_US
dc.journal.number 3 en_US
dc.publocation San Diego, USA en_US
dc.identifier.startpage 220 en_US
dc.identifier.endpage 223 en_US
dc.cauo.name SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 010100 en_US
dc.personcode 974601 en_US
dc.percentage 100 en_US
dc.classification.name Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.staffid 974601 en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record